There’s nothing to be concerned about with the vaccine, according to mainstream media, Big Tech, and most medical professionals. That’s why they’re in the process of scrubbing the internet of the video above. They do not want anyone to know about the issues that have been popping up all week since the COVID-19 vaccine began rolling out.
Now I’m not saying you shouldn’t get the vaccine if you are one of the vulnerable people, but it surely doesn’t make for good optics to have your spokespeople losing conciseness on live tv while attempting to talk people into it.
In the video, a nurse is being interviewed at a press conference after she and her unit received the COVID-19 vaccine. She seemed upbeat and even giddy at first, but her demeanor changed as she started getting dizzy. She started walking away from the podium but collapse shortly afterwards.
According to Sononews, the nurse was admitted to an intensive care unit 10 minutes after taking the vaccine:
A health worker with zero records on allergies was put in ICU 10 minutes after using the Pfizer Covid-19 vaccine that left her with severe reaction. The woman was injected with the drug before developing an anaphylactic reaction at a hospital in Juneau, Alaska.
According to reports, the woman had never been allergic to any vaccine. Unfortunately, she started to feel flush just 10 minutes after the injection, prompting her to be rushed for an emergency at Bartlett Regional Hospital. The emergency room director Dr Lindy Jones confirmed that she had red rash on her face and torso, experienced elevated heart rate and struggled to breathe.
The patient was treated with antihistamines, amongst them epinephrine, that she responded to. However, her symptoms soon re-appeared, forcing the doctors to treat her with steroids.
On her side, Dr. Jones stated that the patient is now in a stable state, as reported by the Anchorage Daily News. She also revealed that the patient was glad for having taken the drug. “She was still enthusiastic that she got the vaccine and the benefits that it would give her in the future.” Said Doctor Jones.
The woman’s case comes shortly after two more healthcare workers in the United Kingdom experienced allergies after receiving Pfizer injection although they have so far recovered.
As a result, health experts have warned those with severe allergic reactions to avoid the drugs. They further believe that the most serious side effects one can experience is fever and body aches.